Bernoulli

  • Bernoulli
  • Volume 14, Number 1 (2008), 249-276.

Laws of the single logarithm for delayed sums of random fields

Allan Gut and Ulrich Stadtmüller

Full-text: Open access

Abstract

We extend a law of the single logarithm for delayed sums by Lai to delayed sums of random fields. A law for subsequences, which also includes the one-dimensional case, is obtained in passing.

Article information

Source
Bernoulli, Volume 14, Number 1 (2008), 249-276.

Dates
First available in Project Euclid: 8 February 2008

Permanent link to this document
https://projecteuclid.org/euclid.bj/1202492793

Digital Object Identifier
doi:10.3150/07-BEJ103

Mathematical Reviews number (MathSciNet)
MR2401662

Zentralblatt MATH identifier
1160.60011

Keywords
delayed sums law of the iterated logarithm law of the single logarithm multidimensional indices random fields sums of i.i.d. random variables window

Citation

Gut, Allan; Stadtmüller, Ulrich. Laws of the single logarithm for delayed sums of random fields. Bernoulli 14 (2008), no. 1, 249--276. doi:10.3150/07-BEJ103. https://projecteuclid.org/euclid.bj/1202492793


Export citation

References

  • Bingham, N.H. (1984). On Valiron and circle convergence., Math. Z. 186 273–286.
  • Bingham, N.H. (1986). Variants on the law of the iterated logarithm., Bull. London Math. Soc. 18 433–467.
  • Bingham, N.H. and Goldie, C.M. (1983). On one-sided Tauberian conditions., Analysis 3 159–188.
  • Bingham, N.H. and Maejima, M. (1985). Summability methods and almost sure convergence., Z. Wahrsch. Verw. Gebiete 68 383–392.
  • Chow, Y.S. (1973). Delayed sums and Borel summability for independent, identically distributed random variables., Bull. Inst. Math. Acad. Sinica 1 207–220.
  • de Acosta, A. and Kuelbs, J. (1983). Limit theorems for moving averages of independent random vectors., Z. Wahrsch. Verw. Gebiete 64 67–123.
  • Gut, A. (1978). Marcinkiewicz laws and convergence rates in the law of large numbers for random variables with multidimensional indices., Ann. Probab. 6 469–482.
  • Gut, A. (1980). Convergence rates for probabilities of moderate deviations for sums of random variables with multidimensional indices., Ann. Probab. 8 298–313.
  • Gut, A. (1983). Strong laws for independent and identically distributed random variables and convergence rates in indexed by a sector., Ann. Probab. 11 569–577.
  • Gut, A. (1986). Law of the iterated logarithm for subsequences., Probab. Math. Statist. 7 27–58.
  • Gut, A. (2007)., Probability: A Graduate Course, Corr. 2nd printing. New York: Springer.
  • Hardy, G.H. and Wright, E.M. (1954)., An Introduction to the Theory of Numbers. Oxford, at the Clarendon Press. 3rd ed.
  • Hartman, P. and Wintner, A. (1941). On the law of the iterated logarithm., Amer. J. Math. 63 169–176.
  • Klesov, O.I. (1981). The Hájek–Rényi inequality for random fields and the strong law of large numbers., Theory Probab. Math. Statist. 22 63–71.
  • Lai, T.L. (1974). Limit theorems for delayed sums., Ann. Probab. 2 432–440.
  • Li, M.Z.F. and Tomkins, R.J. (2004). Stability of maxima of random variables with multidimensional indices., Extremes 7 135–147.
  • Smythe, R. (1973). Strong laws of large numbers for, r-dimensional arrays of random variables. Ann. Probab. 1 164–170.
  • Smythe, R. (1974). Sums of independent random variables on partially ordered sets., Ann. Probab. 2 906–917.
  • Shorak, G.R. and Smythe, R.T. (1976). Inequalities for max, |Sk|/bk where k∈ℕr. Proc. Amer. Math. Soc. 54 331–336.
  • Thalmaier, M. (2008). Grenzwertsätze für gewichtete Summen von Zufallsvariablen und Zufallsfeldern. Dissertation, Univ., Ulm.
  • Titchmarsh, E.C. (1951)., The Theory of the Riemann Zeta-Function. Oxford, at the Clarendon Press.
  • Wichura, M.J. (1973). Some Strassen-type laws of the iterated logarithm for multiparameter stochastic processes with independent increments., Ann. Probab. 1 272–296.